MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515628
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd spike set c180-o had leakage.The following information was provided by the initial reporter: during administration of anticancer drug, the anticancer drug leaked out from the site where the infusion bag was punctured, and the anticancer drug seeped through the route and onto the bedside.Dibutanat leaked.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One iv bag along with the spike connector was provided to our quality team for evaluation.The product was thoroughly inspected, no damage or related to defect was observed that could have contributed to the reported leak.Further evaluation identified that the stopper of the iv bag is significantly torn.All products undergo visual and functional inspections throughout the manufacturing process to ensure device quality and performance, including verification that all critical dimensions meet specification.A device history review was conducted for lot 2507506, and no deviations or nonconformances related to the reported concern were identified.All records confirmed the product the meets required specifications, with no issues noted.While our investigation verifies that the product is manufactured to approved specifications, bd has identified a potential trend associated with this concern.It has been observed that the diameter of the c180o spike can sometimes be larger than the ports of certain iv bags, resulting in higher insertion force and potential displacement or damage to the stopper.A project has been initiated to further investigate and address this issue.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24408180
Report Number3003152976-2026-00083
Device Sequence Number18217619
Product Code ONB
UDI-Device Identifier00382905156281
UDI-Public(01)00382905156281(11)250721(17)270630(10)2507506
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
=
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515628
Device Lot Number2507506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown